Zipf's Law and urban growth in Malaysia

Soo, K T (2007) Zipf's Law and urban growth in Malaysia. Urban Studies, 44 (1). pp. 1-14. ISSN 0042-0980

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Urban Studies
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 44507
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:16
Refereed?: Yes
Published?: Published
Last Modified: 11 Sep 2019 01:21
URI: https://eprints.lancs.ac.uk/id/eprint/44507

Actions (login required)

View Item View Item